# SDR UALA2009102003263

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 76,031 hours, 12,275 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 19
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG A-I WILL NOT OPEN.  ENGINE ANTI ICE VALVE WAS INTERNALLY FAILED.  REPLACED AND OPS CHECKED VALVE.  CHECKS OKAY.
